Makale
Tam Makale
Uluslararası
2013
Majorization for certain subclasses of analytic functions involving the generalized Noor integral operator
FILOMAT
Cilt 27 · Sayı 1 · ss. 143–148 · 01.01.2013
Özet
In the present investigation, we study the majorization properties for certain classes of multivalent analytic functions defined by using the generalized Noor integral operator. Moreover, we point out some new or known consequences of our main result.
Anahtar kelimeler
starlike functions
Analytic functions
Hadamard product
Subordination
Majorization
Atıf için künye
Caglar, M., Orhan, H., & DENİZ, E. (2013). Majorization for certain subclasses of analytic functions involving the generalized Noor integral operator. FILOMAT, 27(1), 143–148. https://doi.org/10.2298/fil1301143c
BibTeX
@article{caglar2013-73097,
author = {Caglar, Murat and Orhan, Halit and DENİZ, ERHAN},
title = {Majorization for certain subclasses of analytic functions involving the generalized Noor integral operator},
journal = {FILOMAT},
year = {2013},
volume = {27},
number = {1},
pages = {143--148},
issn = {0354-5180},
doi = {10.2298/fil1301143c},
url = {https://akademik.atauni.edu.tr/yayinlar/73097-majorization-for-certain-subclasses-of-analytic-functions-involving-the}
}